Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 5217027, 11 pages
https://doi.org/10.1155/2017/5217027
Research Article

Threshold Dynamics of a Stochastic Chemostat Model with Two Nutrients and One Microorganism

1College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China
2State Key Laboratory of Mining Disaster Prevention and Control Co-Founded by Shandong Province and the Ministry of Science and Technology, Shandong University of Science and Technology, Qingdao 266590, China

Correspondence should be addressed to Tongqian Zhang; nc.ude.tsuds@naiqgnotgnahz

Received 30 March 2017; Revised 15 July 2017; Accepted 20 August 2017; Published 25 September 2017

Academic Editor: Zhongwei Lin

Copyright © 2017 Jian Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Zhang, Anqi Miao, and Tongqian Zhang, “Threshold Dynamics of a Stochastic Chemostat Model with Two Nutrients and One Microorganism,” Mathematical Problems in Engineering, vol. 2017, Article ID 5217027, 11 pages, 2017. doi:10.1155/2017/5217027